# SDR MALA060202

- Difficulty date: February 14, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N27XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A027
- Aircraft time: 44,751 hours, 49,780 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Strip
- Condition: Loose
- Location: Nlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

INFLIGHT VIBRATION.  RAN ENGINES ONE AT A TIME AND FOUND LITTLE TO NO VIBRATION IN THIS RANGE.  REPLACED ONE DAMAGED RIVET IN RT NLG DOOR TEFLON STRIP AND REPAIRED A DEICE BOOT PATCH ON RT INBD LEADING EDGE.  TEST FLIGHT IS REQUESTED.
